Alert archive / Illinois / River Flood Warnings in 2013
River Flood Warning 10, NWS St. Louis, MO
NWS St. Louis, MO issued this river flood warning at Feb 12, 2013, 10:46 AM CST for Clinton County, Illinois. It was in force for 7 days.
The area
The outline as issued.
The facts
- Issued
- Feb 12, 2013, 10:46 AM CST (16:46 UTC)
- Expired
- Feb 19, 2013, 9:49 AM CST
- In force
- 7 days
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
- Flood severity
- Minor
County Clinton County, IL
The radar
The St Louis radar (KLSX), 114 km from the middle of the area, began a volume at 16:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Kaskaskia River below Carlyle Dam Tailwater (CRLI2). The gauge peaked at 20.95 ft at Feb 14, 2013, 8:00 AM CST.
- Action stage
- 421.5 ft
- Minor stage
- 423.5 ft
- Moderate stage
- 431 ft
- Major stage
- 435 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 05593000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
691
WGUS43 KLSX 121646
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
1046 AM CST TUE FEB 12 2013
...THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A FLOOD
WARNING FOR THE FOLLOWING RIVER IN ILLINOIS...
KASKASKIA RIVER AT CARLYLE LAKE TAIL WATER
.THIS FLOOD WARNING IS A RESULT OF RELEASES FROM CARLYLE LAKE...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING SITUATION
AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
ILC027-131646-
/O.NEW.KLSX.FL.W.0010.130212T1646Z-130219T1549Z/
/CRLI2.1.ER.130212T1522Z.130213T1800Z.130218T1549Z.UU/
1046 AM CST TUE FEB 12 2013
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* FLOOD WARNING FOR
THE KASKASKIA RIVER AT CARLYLE LAKE TAIL WATER.
* UNTIL FURTHER NOTICE.
* AT 10 AM TUESDAY THE STAGE WAS 423.5 FEET.
* FLOOD STAGE IS 423.5 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER IS FORECAST TO RISE TO NEAR 424.2 FEET BY
TOMORROW AND SHOULD STAY NEAR THAT LEVEL THROUGH NEXT WEEKEND.
* IMPACT...AT 424.5 FEET...SOME CABINS JUST BELOW THE DAM ARE
INUNDATED.
* IMPACT...AT 423.5 FEET...FLOOD STAGE. RURAL DAMAGE BEGINS.
TOWNSHIP ROADS IN COVINGTON BECOME INUNDATED.
&&
LAT...LON 3862 8936 3861 8933 3851 8937 3849 8942 3854 8942
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 02/13 02/14 02/15 02/16 02/17
KASKASKIA RIVER
CARLYLE TW 423.5 423.54 424.0 424.2 424.2 424.2 424.28 follow-up statements
470
WGUS83 KLSX 131509
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
909 AM CST WED FEB 13 2013
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
KASKASKIA RIVER AT CARLYLE LAKE TAIL WATER
.THIS FLOOD WARNING IS A RESULT OF RELEASES FROM CARLYLE LAKE...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE NATIONAL WEATHER SERVICE WILL CONTINUE TO MONITOR THIS SITUATION
AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
ILC027-141509-
/O.EXT.KLSX.FL.W.0010.000000T0000Z-130217T1400Z/
/CRLI2.1.ER.130212T1522Z.130213T1800Z.130216T1400Z.UU/
909 AM CST WED FEB 13 2013
THE FLOOD WARNING CONTINUES FOR
THE KASKASKIA RIVER AT CARLYLE LAKE TW
* UNTIL SATURDAY EVENING.
* AT 8:30 AM WEDNESDAY THE STAGE WAS 424.1 FEET.
* FLOOD STAGE IS 423.5 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER IS FORECAST TO REMAIN NEAR 424 FEET THROUGH
THURSDAY NIGHT. THE RIVER SHOULD FALL BELOW FLOOD STAGE SATURDAY.
* IMPACT...AT 424.5 FEET...SOME CABINS JUST BELOW THE DAM ARE
INUNDATED.
* IMPACT...AT 423.5 FEET...FLOOD STAGE. RURAL DAMAGE BEGINS.
TOWNSHIP ROADS IN COVINGTON BECOME INUNDATED.
* IMPACT...AT 421.0 FEET...LEFT BANK IN VICINITY OF THE GAGE
OVERFLOWS WITH MINOR FLOODING OF PARK LANDS.
&&
LAT...LON 3862 8936 3861 8933 3851 8937 3849 8942 3854 8942
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 02/14 02/15 02/16 02/17 02/18
KASKASKIA RIVER
CARLYLE TW 423.5 424.09 424.1 424.1 423.7 423.1 422.3806
WGUS83 KLSX 141502
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
902 AM CST THU FEB 14 2013
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN
ILLINOIS...
KASKASKIA RIVER
AT CARLYLE TAIL WATER...AFFECTING CLINTON COUNTY
.THIS FLOOD WARNING IS A RESULT OF RELEASES FROM CARLYLE LAKE...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
ILC027-151502-
/O.EXT.KLSX.FL.W.0010.000000T0000Z-130217T1525Z/
/CRLI2.1.ER.130212T1522Z.130214T1800Z.130216T1525Z.UU/
902 AM CST THU FEB 14 2013
THE FLOOD WARNING CONTINUES FOR
THE KASKASKIA RIVER AT CARLYLE TAIL WATER
* UNTIL SUNDAY MORNING.
* AT 8:30 AM THURSDAY THE STAGE WAS 424.1 FEET.
* FLOOD STAGE IS 423.5 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 424.2 FEET BY
THIS AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE BY LATE
SATURDAY MORNING.
* IMPACT...AT 424.5 FEET...SOME CABINS JUST BELOW THE DAM ARE
INUNDATED.
* IMPACT...AT 423.5 FEET...FLOOD STAGE. RURAL DAMAGE BEGINS.
TOWNSHIP ROADS IN COVINGTON BECOME INUNDATED.
* IMPACT...AT 421.0 FEET...LEFT BANK IN VICINITY OF THE GAGE OVERFLOWS
WITH MINOR FLOODING OF PARK LANDS.
&&
LAT...LON 3862 8936 3861 8933 3851 8937 3849 8942 3854 8942
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 02/15 02/16 02/17 02/18 02/19
KASKASKIA RIVER
CARLYLE TW 423.5 424.15 424.2 423.9 423.2 422.4 421.4259
WGUS83 KLSX 151610
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1010 AM CST FRI FEB 15 2013
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN
ILLINOIS...
KASKASKIA RIVER
AT CARLYLE TAILWATER...AFFECTING CLINTON COUNTY
.THIS FLOOD WARNING IS A RESULT OF RELEASES FROM CARLYLE LAKE...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
ILC027-161610-
/O.EXT.KLSX.FL.W.0010.000000T0000Z-130218T1434Z/
/CRLI2.1.ER.130212T1522Z.130215T0745Z.130217T1434Z.UU/
1010 AM CST FRI FEB 15 2013
THE FLOOD WARNING CONTINUES FOR
THE KASKASKIA RIVER AT CARLYLE TAILWATER
* UNTIL MONDAY MORNING.
* AT 9:30 AM FRIDAY THE STAGE WAS 424.1 FEET.
* FLOOD STAGE IS 423.5 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
SUNDAY MORNING.
* IMPACT...AT 424.5 FEET...SOME CABINS JUST BELOW THE DAM ARE
INUNDATED.
* IMPACT...AT 423.5 FEET...FLOOD STAGE. RURAL DAMAGE BEGINS.
TOWNSHIP ROADS IN COVINGTON BECOME INUNDATED.
* IMPACT...AT 421.0 FEET...LEFT BANK IN VICINITY OF THE GAGE OVERFLOWS
WITH MINOR FLOODING OF PARK LANDS.
&&
LAT...LON 3862 8936 3861 8933 3851 8937 3849 8942 3854 8942
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 02/16 02/17 02/18 02/19 02/20
KASKASKIA RIVER
CARLYLE TW 423.5 424.12 424.1 423.8 423.1 422.3 421.5741
WGUS83 KLSX 161628
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1028 AM CST SAT FEB 16 2013
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN
ILLINOIS...
KASKASKIA RIVER
AT CARLYLE TAILWATER...AFFECTING CLINTON COUNTY
.THIS FLOOD WARNING IS A RESULT OF RELEASES FROM CARLYLE LAKE...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
ILC027-171628-
/O.EXT.KLSX.FL.W.0010.000000T0000Z-130218T1536Z/
/CRLI2.1.ER.130212T1522Z.130215T0745Z.130217T1536Z.UU/
1028 AM CST SAT FEB 16 2013
THE FLOOD WARNING CONTINUES FOR
THE KASKASKIA RIVER AT CARLYLE TAILWATER
* UNTIL MONDAY MORNING.
* AT 10:00 AM SATURDAY THE STAGE WAS 424.1 FEET.
* FLOOD STAGE IS 423.5 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
SUNDAY LATE MORNING.
* IMPACT...AT 424.5 FEET...SOME CABINS JUST BELOW THE DAM ARE
INUNDATED.
* IMPACT...AT 423.5 FEET...FLOOD STAGE. RURAL DAMAGE BEGINS.
TOWNSHIP ROADS IN COVINGTON BECOME INUNDATED.
* IMPACT...AT 421.0 FEET...LEFT BANK IN VICINITY OF THE GAGE OVERFLOWS
WITH MINOR FLOODING OF PARK LANDS.
&&
LAT...LON 3862 8936 3861 8933 3851 8937 3849 8942 3854 8942
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 02/17 02/18 02/19 02/20 02/21
KASKASKIA RIVER
CARLYLE TW 423.5 424.07 423.8 423.3 422.6 421.8 420.9813
WGUS83 KLSX 170227
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
827 PM CST SAT FEB 16 2013
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
THE KASKASKIA RIVER AT CARLYLE TAILWATER
...AFFECTING CLINTON COUNTY
THE NATIONAL WEATHER SERVICE WILL CONTINUE TO MONITOR THIS SITUATION
AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
ILC027-180227-
/O.EXT.KLSX.FL.W.0010.000000T0000Z-130218T1525Z/
/CRLI2.1.ER.130212T1522Z.130215T0745Z.130217T1525Z.UU/
827 PM CST SAT FEB 16 2013
THE FLOOD WARNING CONTINUES FOR
THE KASKASKIA RIVER AT CARLYLE TAILWATER
* AT 8 PM SATURDAY THE STAGE WAS 423.8 FEET.
* FLOOD STAGE IS 423.5 FEET.
* ONLY MINOR FLOODING IS OCCURRING.
* FORECAST...THE RIVER WILL FALL BELOW FLOOD STAGE BY TOMORROW MORNING.
* IMPACT...AT 423.5 FEET...FLOOD STAGE. RURAL DAMAGE BEGINS.
TOWNSHIP ROADS IN COVINGTON BECOME INUNDATED.
&&
LAT...LON 3862 8936 3861 8933 3851 8937 3849 8942 3854 8942
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 02/17 02/18 02/19 02/20 02/21
KASKASKIA RIVER
CARLYLE TW 423.5 423.82 423.9 423.2 422.4 421.5 420.4242
WGUS83 KLSX 171520
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
920 AM CST SUN FEB 17 2013
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN
ILLINOIS...
KASKASKIA RIVER AT
CARLYLE TAILWATER
.THIS FLOOD WARNING IS A RESULT OF RELEASES FROM CARLYLE LAKE...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING
SITUATION AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS
CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
ILC027-181520-
/O.EXT.KLSX.FL.W.0010.000000T0000Z-130219T0712Z/
/CRLI2.1.ER.130212T1522Z.130215T0745Z.130218T0712Z.UU/
920 AM CST SUN FEB 17 2013
THE FLOOD WARNING CONTINUES FOR
THE KASKASKIA RIVER AT CARLYLE TAILWATER
* UNTIL MONDAY MORNING.
* AT 9:00 AM SUNDAY THE STAGE WAS 423.7 FEET.
* FLOOD STAGE IS 423.5 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER IS FORECAST TO SLOWLY FALL TO NEAR FLOOD STAGE BY
EARLY MONDAY MORNING AND CONTINUE FALLING TO NEAR 421.5 FEET BY
WEDNESDAY MORNING.
* IMPACT...AT 423.5 FEET...FLOOD STAGE. RURAL DAMAGE BEGINS.
TOWNSHIP ROADS IN COVINGTON BECOME INUNDATED.
&&
LAT...LON 3862 8936 3861 8933 3851 8937 3849 8942 3854 8942
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 02/18 02/19 02/20 02/21 02/22
KASKASKIA RIVER
CARLYLE TW 423.5 423.73 423.1 422.2 421.5 420.8 419.9386
WGUS83 KLSX 180245
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
845 PM CST SUN FEB 17 2013
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
THE KASKASKIA RIVER AT CARLYLE TAILWATER
...AFFECTING CLINTON COUNTY
THE NATIONAL WEATHER SERVICE WILL CONTINUE TO MONITOR THIS SITUATION
AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
ILC027-190245-
/O.EXT.KLSX.FL.W.0010.000000T0000Z-130219T0600Z/
/CRLI2.1.ER.130212T1522Z.130215T0745Z.130218T0600Z.UU/
845 PM CST SUN FEB 17 2013
THE FLOOD WARNING CONTINUES FOR
THE KASKASKIA RIVER AT CARLYLE TW
* AT 8:30 PM SUNDAY THE STAGE WAS 423.5 FEET.
* FLOOD STAGE IS 423.5 FEET.
* FORECAST...THE WATER LEVEL WILL FALL SLOWLY THE NEXT FEW DAYS.
* IMPACT...AT 423.5 FEET...FLOOD STAGE. RURAL DAMAGE BEGINS.
TOWNSHIP ROADS IN COVINGTON BECOME INUNDATED.
* IMPACT...AT 421.0 FEET...LEFT BANK IN VICINITY OF THE GAGE OVERFLOWS
WITH MINOR FLOODING OF PARK LANDS.
&&
LAT...LON 3862 8936 3861 8933 3851 8937 3849 8942 3854 8942
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 02/18 02/19 02/20 02/21 02/22
KASKASKIA RIVER
CARLYLE TW 423.5 423.45 423.0 422.3 421.6 420.9 420.0492
WGUS83 KLSX 181640
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1040 AM CST MON FEB 18 2013
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVER IN
ILLINOIS...
KASKASKIA RIVER
AT CARLYLE TAILWATER
.THIS WILL BE THE FINAL STATEMENT FOR THIS FLOOD EVENT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING
SITUATION AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS
CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
ILC027-181710-
/O.CAN.KLSX.FL.W.0010.000000T0000Z-130219T0600Z/
/CRLI2.1.ER.130212T1522Z.130215T0745Z.000000T0000Z.UU/
1040 AM CST MON FEB 18 2013
THE FLOOD WARNING IS CANCELLED FOR
THE KASKASKIA RIVER AT CARLYLE TAILWATER.
* AT 10:00 AM MONDAY THE STAGE WAS 423.3 FEET.
* FLOOD STAGE IS 423.5 FEET.
* FORECAST...THE RIVER IS FORECAST TO CONTINUE TO FALL TO NEAR 421.0
FEET THURSDAY MORNING.
&&
LAT...LON 3862 8936 3861 8933 3851 8937 3849 8942 3854 8942
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 02/19 02/20 02/21 02/22 02/23
KASKASKIA RIVER
CARLYLE TW 423.5 423.26 422.3 421.7 421.0 420.1 419.1What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at Feb 12, 5:31 AM CST, 5 hours 15 minutes earlier.
Area forecast discussion, Feb 12, 5:31 AM CST, 5 hours 15 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION NATIONAL WEATHER SERVICE ST LOUIS MO 531 AM CST TUE FEB 12 2013 .SHORT TERM... ISSUED AT 318 AM CST TUE FEB 12 2013 (TODAY) WEAK SURFACE RIDGE TO REMAIN OVER REGION TODAY WITH LIGHT AND VARIABLE WINDS. HOWEVER...AS NEXT WEATHER SYSTEM SLIDES EAST OUT OF THE FOUR CORNERS REGION...WILL SEE MID AND HIGH CLOUDS ON THE INCREASE THIS AFTERNOON. DESPITE THE INCREASING CLOUDS AND LIGHT WINDS...TEMPERATURES SHOULD STILL REBOUND NICELY...WITH HIGHS IN THE MID TO UPPER 40S TODAY...A FEW DEGREES ABOVE NORMAL FOR THIS TIME OF YEAR. AS FOR PCPN CHANCES...BACKED OFF ON POPS FOR FAR SOUTHERN PORTIONS OF FORECAST AREA THIS AFTERNOON. MODEL SOUNDINGS REMAIN QUITE DRY IN THE LOW LEVELS...WITH PCPN NOT MOVING IN TIL WELL AFTER 00Z WEDNESDAY. BYRD && .LONG TERM... ISSUED AT 318 AM CST TUE FEB 12 2013 (TONIGHT) MAIN CONCERN IN THE SHORT TERM IS SNOW POTENTIAL WITH SHORTWAVE CURRENTLY MOVING THROUGH NEW MEXICO AND FORECAST TO PUSH INTO THE MID MISSISSIPPI VALLEY BY WEDNESDAY MORNING. 00Z MODEL CONSENSUS REMAINS WITH AN OPEN WAVE SCENARIO WITH THIS SYSTEM....WITH VORT CENTER PUSHING FROM EASTERN OKLAHOMA AT 06Z TONIGHT TO NEAR OR JUST SW OF THE BOOTHEEL BY 12Z WEDNESDAY. CERTAINLY APPEARS THAT ANY PRECIP WILL THIS SYSTEM WILL BE CONFINED TO THE S HALF OF OUR FORECAST AREA...AND PRIMARILY OVER THE S 1/3 OF THE CWA. YOUNKIN SNOWFALL TECHNIQUES BASED ON ABOVE VORT CENTER FORECAST WOULD PLACE OUR S COUNTIES IN THE "SWEET SPOT" FOR ACCUMULATING SNOWFALL. HOWEVER...THERMAL PROFILES FROM 00Z MODEL OUTPUT LEAD TO SERIOUS DOUBT ON WHETHER AMS WILL COOL ENOUGH TO PRODUCE ANY PROLONGED PERIOD OF ALL SNOW WHICH WOULD BE NECESSARY FOR ACCUMULATIONS...AND IF THE GFS SOLUTION VERIFIES PRECIP WILL PROBABLY EVEN HAVE TROUBLE MIXING WITH SNOW LET ALONE CHANGING OVER TO AN ALL FROZEN PTYPE. THAT SAID...IF THERE IS ANY ONE LOCATION WHERE UVV/DYNAMIC COOLING COULD BE STRONG ENOUGH TO OVERCOME THE RELATIVELY WARM AIRMASS IT SHOULD BE IN THE FAR SOUTH...AND THIS TREND IS ALREADY IN GOING FORECAST. SO...WILL GO AHEAD AND ALLOW PTYPE TO SWITCH TO ALL SNOW IN OUR FAR SOUTH AFTER MIDNIGHT AND CONTINUE A MENTION OF SOME MINOR ACCUMULATIONS ACROSS REYNOLDS-IRON-MADISON COUNTIES...WITH RAIN GRADUALLY TRYING TO MIX WITH SNOW OVERNIGHT ACROSS THE REMAINDER OF SOUTHEAST MISSOURI AND SW ILLINOIS. NO HEADLINES ATTM DUE TO UNCERTAINLY OF PTYPE..AND RELATIVELY MINOR ACCUMULATIONS WHICH ARE EXPECTED. (WEDNESDAY-SATURDAY) IF 00Z MODELS ARE ANYWHERE CLOSE WITH THE MOVEMENT OF THE AFOREMENTIONED SHORTWAVE...ANY PRECIP LINGERING IN OUR SE COUNTIES EARLY WEDNESDAY SHOULD WIND DOWN RAPIDLY AND END BY MID MORNING. THE COMBINATION OF THE RELATIVELY MILD AMS LINGERING OVER THE AREA AND STRONG SUNSHINE SHOULD MEAN ANOTHER DAY OF ABOVE NORMAL TEMPS WITH HIGHS IN THE UPPER 40S TO MID 50S. IN THE WAKE OF THE MIDWEEK SYSTEM...MODELS ARE FORECASTING LONG WAVE TROF DEVELOP OVER THE CENTRAL THIRD OF THE U.S. DURING THE LATTER HALF OF THIS WEEK. TEMPERATURES WILL REMAIN ON THE MILD SIDE ON THURSDAY DUE TO VERY DEEP MIXING AND THE LEADING EDGE OF THE COLDER AIR MAKING A LATE DAY ARRIVAL. HOWEVER...THE COLD AIR WILL DEFINITELY MAKE AN IMPACT ON FRIDAY AND SATURDAY WITH HIGHS DROPPING BACK INTO THE 30S...WITH LOWS IN THE TEENS AND 20S OVER THE WEEKEND. SHORTWAVES CARVING OUT THE LONG WAVE TROF AS WELL AS COLD AIR SC WILL LEAD TO PERIODIC CLOUDINESS DURING THE COOL DOWN...BUT DONT SEE ANY SIGNIFICANT PRECIP THREAT DURING THIS TRANSITION. (SUNDAY-MONDAY) PROGRESSIVE UA REGIME WILL ALLOW LATE WEEK TROF TO PUSH INTO THE EASTERN U.S BY THE START OF THE NEW WEEK...AND TEMPERATURES SHOULD MODERATE NICELY ON SUNDAY AS HEIGHTS REBOUND ACROSS THE CENTRAL U.S. MEDIUM RANGE SOLUTIONS ARE IN FAIRLY GOOD AGREEMENT THAT NEXT SYSTEM WILL BE APPROACHING THE CENTRAL U.S. ON MONDAY...BRINGING A FAIRLY GOOD CHANCE OF RAIN TO MOST OF THE REGION IN THE MONDAY-MONDAY NIGHT TIME FRAME. TRUETT && .AVIATION... ISSUED AT 530 AM CST TUE FEB 12 2013 WEAK RIDGE OF HIGH PRESSURE TO REMAIN OVER REGION THROUGH FIRST HALF OF FORECAST PERIOD WITH VFR CONDITIONS AND LIGHT AND VARIABLE WINDS. THEN WILL SEE SYSTEM THAT IS CURRENTLY OVER THE FOUR CORNERS REGION SLIDE EAST INTO NORTHERN AR BY TONIGHT. AS FOR TAF SITES...TO JUST SEE AN INCREASE IN MID AND HIGH CLOUDS WITH THIS SYSTEM. AS FOR WINDS...TO REMAIN LIGHT AND VARIABLE THROUGH THE REMAINDER OF THE FORECAST PERIOD. SPECIFICS FOR KSTL...WEAK RIDGE OF HIGH PRESSURE TO REMAIN OVER REGION THROUGH FIRST HALF OF FORECAST PERIOD WITH VFR CONDITIONS AND LIGHT AND VARIABLE WINDS. THEN WILL SEE SYSTEM THAT IS CURRENTLY OVER THE FOUR CORNERS REGION SLIDE EAST INTO NORTHERN AR BY 06Z WEDNESDAY. AS FOR THE METRO AREA...TO JUST SEE AN INCREASE IN MID AND HIGH CLOUDS WITH THIS SYSTEM. WINDS TO REMAIN LIGHT AND VARIABLE THROUGH 13Z WEDNESDAY...THEN PICKUP FROM THE WEST AROUND 10 KTS AS SYSTEM EXITS THE REGION. BYRD && .LSX WATCHES/WARNINGS/ADVISORIES... MO...NONE. IL...NONE. && WFO LSX
Hazardous weather outlook, Feb 12, 5:50 AM CST, 4 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 550 AM CST TUE FEB 12 2013 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-131200- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO- LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO- AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO- LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO- ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO- WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO- MADISON MO-REYNOLDS MO- 550 AM CST TUE FEB 12 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TODAY AND TONIGHT RAIN WILL BECOME MIXED WITH SNOW TONIGHT OVER SOUTHEAST MISSOURI AND SOUTHERN ILLINOIS. MINOR SNOW ACCUMULATIONS OF UP TO 2 INCHES ARE POSSIBLE...PRIMARILY OVER SOUTHEAST MISSOURI. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ARE ASKED TO REPORT ANY CHANGEOVER FROM RAIN TO SNOW THAT OCCURS TONIGHT...ALONG WITH ANY ACCUMULATION THEY OBSERVE. TRUETT
Nearby
River Flood Warnings in Illinois, 2013Every river flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.